MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.144 HA COATED LAT STEM SIZE4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H 01.18.144 HA COATED LAT STEM SIZE4; CEMENTLESS HIP STEM
Catalog Number 01.18.144
Health Effect - Clinical Code Pain (1994)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: hip revision surgery occurred 1 year and 8 months after total hip arthroplasty in a (b)(6) man.Radiographic image provided shows the presence of radiolucent lines around the stem and signs of stress shielding.Scattered alterations of bone quality and morphology are also visible in the proximal femur and pelvic bones.A new bone formation or bone detachment is visible lateral to the proximal femur, origin unknown, perhaps it could be more clear with an additional view.No information concerning comorbidities and patient general health is available.The reason of this event cannot be determined.Batch review performed on 11 february 2019: lot 170031: (b)(4) items manufactured and released on 22-jun-2017.Expiration date: 2022-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2019 we were informed that a patient came in due to pain, 1 year and 8 months after primary surgery.After xray evaluation, lucent lines and ectopic bone growth were present.During revision procedure, performed on (b)(6) 2019, the stem was removed with little difficulty and there was no bony in-growth present.

Brand Name
STEM: AMISTEM H 01.18.144 HA COATED LAT STEM SIZE4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8343141
Report Number3005180920-2019-00059
Device Sequence Number11271318
Product Code LZO
UDI-Device Identifier07630030804205
UDI-Public07630030804205
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2022
Device Catalogue Number01.18.144
Device Lot Number170031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR